MAUDE Adverse Event Report: SYNTHES GMBH 3.5 VAL GREAT TROCH RNG ATCH PL/SM/LT-S; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5 VAL GREAT TROCH RNG ATCH PL/SM/LT-S; PLATE, FIXATION, BONE
Catalog Number 02.221.101S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the subject lis-027 clinical adverse events received for excessive bleeding.Device and procedure(relatedness).Device related: related to device.Procedure related: related to procedure.Date of event: january 08, 2025.Date of implant: (b)(6) 2025.Date of revision: no information provided.Device location: no information provided.Treatment/impact: no information provided.Depuy synthes product used: catalog number: 02.221.101s.Lot number: no information provided.Component type: plate.Description: dps - va locking ppfx greater trochanter ring attachment plate 3.5.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5 VAL GREAT TROCH RNG ATCH PL/SM/LT-S
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21874668
Report Number8030965-2025-03696
Device Sequence Number7765972
Product Code HRS
UDI-Device Identifier10886982276032
UDI-Public(01)10886982276032
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.221.101S
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown